Jump to content
CrazyBoards.org

Pdoc says add Effexor to Wellbutrin


Recommended Posts

I cannot believe this! My pdoc knows that I tried Effexor for 6 weeks and it didn't do anything this time except make me feel like I was hallucinating. He knows that after 6 weeks on Wellbutrin, that I became horribly agitated and full of anxiety and that the anti-depressive effects stopped working.

So what does he do? Tries to get me to take BOTH of them! I told him no way; no more agitation for me. What the hell is his problem? Does he think I'm lying to him? That the effects are all in my mind?

If I didn't have to go to him for my lithium and clonezepam I'd tell him to stick his pills where the sun don't shine.

Link to comment
Share on other sites

I cannot believe this! My pdoc knows that I tried Effexor for 6 weeks and it didn't do anything this time except make me feel like I was hallucinating. He knows that after 6 weeks on Wellbutrin, that I became horribly agitated and full of anxiety and that the anti-depressive effects stopped working.

So what does he do? Tries to get me to take BOTH of them! I told him no way; no more agitation for me. What the hell is his problem? Does he think I'm lying to him? That the effects are all in my mind?

If I didn't have to go to him for my lithium and clonezepam I'd tell him to stick his pills where the sun don't shine.

If this pdoc isn't helping you, shop around for another one.  I've tried both meds (still taking Effexor) and I know that if I'd taken both they would have had to fit me for one of those nice white jackets that ties round the back.  Have you been on any of the standard SSRIs?

Cerberus

Link to comment
Share on other sites

Remeron works on the same two neurotransmitters as Effexor but is much more sedating. Combined with Wellbutrin in should eliminate the side effects, and increase the positive effects.  The two are really a natural combination.

The ADs that you pdoc is giving you are the ones most likely to help with ADD symptoms.  You mentioned in the past that you had asked him about treating you for ADD, so that might be what is in his mind.

Link to comment
Share on other sites

I'm on the Effexor - Wellbutrin combo now too - 300mg of each. I haven't had any trouble with agitation; in fact I have been exhausted and sleepy. But that could well be the depression rather than a side effect.

The jury is still out on whether the addition of Wellbutrin will do anything for me. I've been on the full dose for about two weeks.

The ADs that you pdoc is giving you are the ones most likely to help with ADD symptoms
That's good, because I'm sure I have ADD.  It's the norepinephrine reuptake inhibition that helps ADD, right?

Tries to get me to take BOTH of them! I told him no way; no more agitation for me.

The impression I've gotten from reading around here is that messing with serotonin is bad news for most of you bipolar folk. Effexor messes with serotonin for sure, and some people think that Wellbutrin is a weak serotonin reuptake inhibitor too.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...